# SDR FDEA201204161443

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,350 hours, 10,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0628
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW ALERT ILLUMINATED ON  EMERGENCY LIGHT TEST.   REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY  POWER SUPPLY IAW MD-11 33-51-01-4, ACCOMPLISHED  SUCCESSFUL OPERATIONAL CK IAW AMM 33-51-01-5.
